# SDR AALA202411048346

- Difficulty date: October 1, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N190UW
- Make and model: Airbus A321-211
- Aircraft serial: 1436
- Aircraft time: 74,319 hours, 28,928 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Fitting
- Part number: D5461036020200
- Condition: Corroded
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON SPIGOT FITTING RECEPTACLE ON LEFT-HAND PYLON. REPLACED SPIGOT FITTING RECEPTACLE ON LEFT-HAND PYLON PER SRM 54-51-12-300-001.
